Drought, Camden
- When
- October 1, 12:00 AM EST to October 26, 9:00 AM EST
- Where
- Camden forecast zone
- Reported by
- State Official
- Coordinates
- 39.804, -74.960 (the zone’s center; the record gives no point)
The wet weather on September 30th and October 1st started to recharge water supplies in the state of New Jersey. On October 26th, the New Jersey Department of Environmental Protection cancelled the drought watch for most of the state, except for Monmouth and Ocean Counties.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The wet weather on September 30th and October 1st started to recharge water supplies in the state of New Jersey. On October 26th, the New Jersey Department of Environmental Protection cancelled the drought watch for most of the state, except for Monmouth and Ocean Counties. Despite improvements elsewhere, conditions in those counties showed that the combination of reservoir storage remained below the long-term average and severely dry and shallow ground water levels were still occurring. The Manasquan Reservoir (Monmouth County), was more than 20 percent below normal for this time of year. Residents in those two counties were asked to continue to voluntarily conserve water.
The summer drought took its toll on New Jersey farmers and the United States Secretary of Agriculture Thomas Vilsack declared all counties in southern, central and northwest New Jersey natural disaster areas in November. The declaration made farm operators eligible for assistance from the Farm Service Agency. The assistance included low interest loans which could cover up to 100 percent of the dollar value of the crop losses.
The statewide October monthly precipitation average for New Jersey was 4.88 inches, about one hundred forty percent of normal and 1.37 inches wetter than average.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 30, 11:17 PM EST, 43 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1217 AM EDT FRI OCT 1 2010
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM OVER THE CAROLINA AREA THIS EVENING
WILL MOVE NORTHWARD ALONG THE COAST OVERNIGHT AND FRIDAY MORNING. IT
IS EXPECTED TO PRODUCE HEAVY RAINFALL AND GUSTY WINDS TO MUCH OF THE
REGION. HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING LOW FRIDAY
NIGHT AND REMAIN FOR THE WEEKEND. ANOTHER WEAK LOW MAY BRING MORE
SHOWERS TO THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH FRIDAY/...
THE WET AND WINDY EVENT CONTINUES ACROSS THE REGION WITH THE
FIRST LOW PRESSURE SYSTEM WEAKENING TO THE WEST AND A DEFORMATION
ZONE LEFT IN ITS WAKE. THE MODELS SHOW THE NEXT STRONG LOW WILL
RIDE NORTHWARD ALONG THE COAST TONIGHT AND BRING MORE HEAVY RAINS
AND WIND TO THE AREA TONIGHT AND EARLY FRIDAY. THE 00Z ECMWF MODEL
WAS THE PREFERRED CHOICE OF HPC TODAY AND THE GRIDS HAVE BEEN
PREPARED WITH THIS IN MIND.
WINDS WILL INCREASE OVER THE AREA LATE THIS EVENING MAINLY OVER
EASTERN AREA...AND THEY WILL PERSIST OVERNIGHT UNTIL THE LOW MOVES
BY. THE WIND ADVISORY AREA WAS TRIMMED A BIT TO REFLECT THE 925
HPA WINDS...WHICH SHOWED ANY STRONGER WINDS CLOSER TO THE COAST.
THE TIMING UNTIL 6 AM WAS LEFT INTACT.
RAINFALL FROM THE FIRST LOW WAS HEAVY ACROSS ERN PA AND ERN MD WITH
LIGHTER TOTALS ACROSS NJ AND DE. WIDESPREAD TOTALS OF 1 TO 3 INCHES
FELL ACROSS ERN PA AND MD. THE ADDITIONAL RAIN ARRIVING ACROSS THE
AREA PRESENTLY WILL CONTINUE OVERNIGHT AND KEEP THE THREAT FOR
FLOODING ACROSS THE AREA...SO THE FLOOD WATCH WILL CONTINUE WITH ITS
ORIGINAL EXPIRATION TIME OF FRIDAY AFTERNOON. THE ADDITIONAL RAIN
WILL LIKELY BE ENOUGH TO CAUSE WIDESPREAD SMALL STREAM FLOODING AND
EVENTUALLY MAIN-STEM RIVER FLOODING TOO. THE NWS AHPS PAGE IS A
GREAT PLACE TO FOLLOW THE HYDRO READINGS/FCSTS.
THE TORNADO WATCH THAT WAS IN EFFECT UNTIL 23Z TONIGHT HAS BEEN
CANCELLED. THERE HAVE BEEN A FEW HEAVIER SHOWERS THAT SHOWED SIGNS
OF ROTATION, ALTHOUGH IT WAS VERY BOARD, THAT FELL APART WITHIN A
FEW VOLUME SCANS. THE STRONGEST LINE ACROSS THE REGION IS STILL
CURRENTLY WORKING ITS WAY UP INTO SOUTHERN DELAWARE AND THE EAST
SHORE OF MARYLAND. AS WE CONTINUE TO HEAD INTO THE EVENING HOURS,
THE TREND OF THESE SPINNING STORMS SHOULD BEGIN TO WANE AS WELL,
BUT WE ARE DEFINITELY KEEPING A CLOSE EYE ON THE SCOPE.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
QUIETER WEATHER AWAITS IN THE SHORT TERM. THE HYDROLOGIC IMPACTS OF
THE MOST RECENT STORM MAY EXTEND INTO THE SHORT TERM HOWEVER. THE
STRONG LOW WILL BE MOVING ACROSS THE COASTAL NEW ENGLAND AREA FRI
NIGHT WHILE HIGH PRESSURE DROPS IN FROM THE GREAT LAKES. DRIER AIR
WILL ARRIVE WITH LITTLE IF ANY RAIN EXPECTED FRIDAY NIGHT INTO THE
WEEKEND. TEMPERATURES WILL BE A LITTLE COOL FOR THE PERIOD WITH
HIGHS IN THE LOW TO MID 60S FOR THE MOST PART AND LOWS IN THE MID
40S TO LOW 50S. TEMPERATURES WILL BE A LITTLE COOLER OVER THE
SOUTHERN POCONOS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WHILE THE MID RANGE MODELS ARE COMING INTO BETTER AGREEMENT WITH THE
OVERALL PATTERN FOR NEXT WEEK...THERE ARE SOME PLACEMENT DIFFERENCES
THAT MAKE ALL OF THE DIFFERENCE WITH REGARD TO SENSIBLE WEATHER.
BECAUSE OF THIS...THE PRECIPITATION FORECASTS FOR MONDAY NIGHT AND
BEYOND ARE BELOW NORMAL.
THE ECMWF AND THE 1200 UTC GFS ARE STILL HANDLING THE EVOLUTION OF
THE CLOSING SYSTEM ACROSS THE TENNESSEE VALLEY DIFFERENTLY...AS THE
ECMWF REMAINS SLOWER AND MORE CLOSED OFF...WHILE THE GFS IS BIT
MORE PROGRESSIVE EARLY NEXT WEEK. SINCE THE ECMWF HAS BEEN MORE
CONSISTENT WITH ITSELF FOR THE LAST FEW RUNS...THIS IS THE MODEL OF
CHOICE FOR THE BULK OF THE THE FORECAST THROUGH NEXT WEEK.
THIS SHOULD KEEP SURFACE DEVELOPMENT OFFSHORE SUNDAY NIGHT INTO
TUESDAY NIGHT...WITH SURFACE HIGH PRESSURE IN PLACE. THE AIR-MASS
WILL MODIFY WITH TIME...BUT THERE STILL SEEMS TO BE A SHOT AT SOME
FROST ACROSS THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY SUNDAY
NIGHT.
THE SURFACE HIGH MOVES EAST TUESDAY INTO WEDNESDAY...AS THE LOW
LEVEL BAROCLINIC ZONE REMAINS JUST OFFSHORE...EAST OF THE CLOSED MID
LEVEL SYSTEM. OVERALL...TEMPERATURES SHOULD REMAIN NEAR OR JUST
BELOW NORMAL INTO WEDNESDAY.
AS MENTIONED EARLIER...THE POSITION OF THE CLOSED MID LEVEL
SYSTEM WILL BE THE KEY TO THE PRECIPITATION FORECAST. RIGHT NOW...IT
WOULD APPEAR AS THOUGH THE BEST CHANCE OF RAIN WOULD BE WITH THE
SURFACE WAVE WEDNESDAY NIGHT AND THURSDAY.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CURRENT...TIGHTENING SFC LOW AT 04Z EXTENDING FROM VCNTY HATTERAS
TO MELFA VIRGINIA IN SRN CHES BAY AREA...WITH NEARLY 4MB 3 HR PRES
FALLS AND WINDS OF 30-50 KT IN THE OBSERVED DATA FROM HATTERAS TO
CHES LIGHT TO WALLOPS. THIS IS THE AREA TO WATCH FOR WIND AS THE
SFC LOW MOVES NNE THROUGH THE NIGHT.
THROUGH 12Z...
NEAR AND WEST OF THE SFC WIND SHIFT TO N AND NW MVFR VARIABLE IFR
IN HEAVY RAIN.
ACROSS S NJ... VFR OCNL MVFR CIGS SSE GUSTS TO 30 KTS. LLWS
THROUGH ABOUT 09Z AT KMIV AND KACY. OTRW LLWS IS DONE.
ISOLATED THUNDER MAY DEVELOP OVERNIGHT IN THE WARM SECTOR ACROSS
NJ AND EASTERN DEL AS INSTABILITY IS MODELED TO INCREASE WITH THE
APPROACHING FINAL SHORT WAVE.
FRIDAY AFTER 12Z...LEFTOVER MORNING IFR AND MVFR CONDS IN DEPARTING
RAIN BAND WILL BECOME VFR CIGS NEAR 4000 FT BY AFTERNOON. NW WIND
25-35 KT DURING THE DAY.
FRIDAY NIGHT...VFR CLEAR.
OUTLOOK...
SATURDAY...VFR CLEAR.
SUNDAY...VFR WITH CIGS 3000-4000 DEVELOPING MIDDAY IN COOL POOL
ALOFT.
THERE IS UNCERTAINTY FOR EARLY NEXT WEEK AS TO HOW FAR NORTHWEST
MVFR CONTENTIONS WILL EXTEND FROM A LOW PRESSURE SYSTEM PASSING TO
THE SOUTHEAST OF THE TERMINALS. BECAUSE OF THE LARGE MODEL SPREAD
CONFIDENCE FOR MONDAY INTO TUESDAY SHOULD BE VIEWED AS LOWER THAN
AVERAGE.
&&
.MARINE...
OVERNIGHT...GALE CONTINUED FOR A BRIEF BURST OF SE SHIFTING NW
WINDS NEAR THE APPROACHING LOW CENTER FROM DELMARVA.
FRI...MAY HAVE A GALE FOR AT LEAST THE SRN WATERS THRU DAY IN NW
FLOW.
FRI NIGHT AND SAT...LEFTOVER SCA SEAS.
FOR SUNDAY INTO TUESDAY, A HIGH PRESSURE SYSTEM IS FORECAST TO
BUILD NORTH OF THE MARINE AREA ON SUNDAY AND REMAIN NEARLY
STATIONARY MONDAY AND TUESDAY. THE FORECAST MODELS ARE FORECASTING
ANOTHER SERIES OF LOW PRESSURE SYSTEMS ALONG A FRONTAL BOUNDARY
EAST OF THE CAROLINAS. THE GRADIENT BETWEEN THE TWO WILL INCREASE
WINDS AND SEAS AGAIN. CONFIDENCE ABOUT THE SCENARIO IS NOT HIGH,
BUT THE FARTHER SOUTH ALONG THE OCEAN WATERS, THE GREATER THE
CHANCES FOR SMALL CRAFT ADVISORY CONDITIONS TO OCCUR.
HIGH SURF ADVISORY CONTINUES TODAY INTO FRIDAY BECAUSE OF WAVE
HEIGHT PREDICTION ABOVE 8 FT. THIS IS HIGHLIGHTED IN THE COASTAL
HAZARD MESSAGE PRODUCT /CFW/.
&&
.HYDROLOGY...
FLOOD WATCHES AND WARNINGS CONTINUE ACROSS THE FORECAST AREA.
STORM TOTAL RAINFALL COULD REACH UP TO 6 OR PERHAPS 7 INCHES IN A
FEW AREAS WITH WIDESPREAD 3 TO 5 INCHES ACROSS THE AREA. SOME
AREAS ACROSS ERN PA AND MD HAVE HAD 2 TO 3 INCHES OF RAINFALL
ALREADY. SMALL STREAMS AND CREEKS WILL RESPOND QUICKLY TO THE
RAINS TONIGHT WHILE THE LARGER RIVERS MAY REACH FLOOD STAGES ON
FRIDAY. WE WILL ISSUE STATEMENTS AND WARNINGS TONIGHT AND FRIDAY
TO KEEP YOU UPDATED.
THE LATEST READINGS AND FORECASTS FROM THE GAGED RIVERS/CREEKS ARE
AVAILABLE ON THE AHPS WEB PAGE.
&&
.TIDES/COASTAL FLOODING...
THE STRONG INFLOW SENDING WATER UP THE CHESAPEAKE HAS RESULTED IN
TIDAL DEPARTURES OF GREATER THAN 3 FEET. BASED ON THIS...AND THE
APPROACHING HIGH TIDE AT CAMBRIDGE...A COASTAL FLOODING WARNING
WAS ISSUED. WHILE THE TIDE HEIGHT MIGHT NOT QUITE MAKE IT AT
TOLCHESTER (WHERE HIGH TIDE OCCURS AFTER MIDNIGHT)...MORE
CONCERNED ABOUT THE TIDAL ACTION AT CAMBRIDGE.
RUNOFF FROM THE HEAVY RAIN COULD AGGRAVATE THE SITUATION.
EARLY NEXT WEEK...ASTRO TIDE CYCLES INCREASE AND ALL THE MODELS ARE
SUGGESTING THE ONSHORE FLOW SHOULD CAUSE POSITIVE TIDAL DEPARTURES.
WE WILL HAVE TO WATCH THIS IN THE DAYS TO COME FOR EARLY NEXT WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NJZ001-007>010-
012>027.
WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR NJZ008-010-012>027.
HIGH SURF ADVISORY UNTIL 6 AM EDT FRIDAY FOR NJZ014-023>026.
DE...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR DEZ001>004.
WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR DEZ002>004.
HIGH SURF ADVISORY UNTIL 6 AM EDT FRIDAY FOR DEZ004.
MD...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR MDZ008-012-015-019-
020.
COASTAL FLOOD WARNING UNTIL 2 AM EDT FRIDAY FOR MDZ012-015-019-
020.
MARINE...GALE WARNING UNTIL 6 AM EDT FRIDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...O'HARA/
SHORT TERM...O'HARA
LONG TERM...HAYES
AVIATION...DRAG 1216A
MARINE...DRAG 1216A
HYDROLOGY...
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 PM EDT THU SEP 30 2010 DEZ002-003-NJZ008-010-012-013-015>022-027-020200- KENT-INLAND SUSSEX-MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-SOUTHEASTERN BURLINGTON- 948 PM EDT THU SEP 30 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ001-007-009-PAZ054-055-060>062-067>071-020200- NEW CASTLE-CECIL-SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 948 PM EDT THU SEP 30 2010 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ023-020200- CAPE MAY- 948 PM EDT THU SEP 30 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ012-015-019-020-020200- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 948 PM EDT THU SEP 30 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-020200- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 948 PM EDT THU SEP 30 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-020200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 948 PM EDT THU SEP 30 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT LEVEL WINDS AND SEAS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-020200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 948 PM EDT THU SEP 30 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT LEVEL WINDS ARE EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 PM EDT THU SEP 30 2010
MDZ008-012-015-019-020-010430-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1132 PM EDT THU SEP 30 2010
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT
CAROLINE...CECIL...KENT...QUEEN ANNE'S AND TALBOT COUNTIES...
AT 1130 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA
OF SHOWERS PRODUCING HEAVY RAINFALL 22 MILES SOUTH OF EASTON...MOVING
NORTH AT 45 MPH. THE SHOWERS WILL BE NEAR TRAPPE AROUND 1140 PM...
OXFORD...HAMBLETON...WINDYHILL AROUND 1145 PM...ST. MICHAELS...
EASTON...TALBOT...TILGHMAN ISLAND AROUND 1150 PM...COPPERVILLE AND
SKIPTON AROUND 1155 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS
LAT...LON 3871 7632 3868 7633 3868 7634 3887 7625
3882 7621 3883 7620 3894 7624 3891 7631
3887 7633 3903 7633 3900 7627 3898 7621
3918 7628 3944 7600 3957 7610 3957 7596
3856 7605
HAYESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 PM EDT THU SEP 30 2010
PAZ054-055-060>062-067>070-010430-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-DELAWARE PA-LEHIGH PA-
MONROE PA-MONTGOMERY PA-NORTHAMPTON PA-
1136 PM EDT THU SEP 30 2010
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT DELAWARE...CHESTER...
MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...CARBON...BUCKS AND MONROE
COUNTIES...
AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF PHILADELPHIA TO 13 MILES WEST OF WEST CHESTER...MOVING
NORTH AT 45 MPH. THE SHOWERS WILL BE NEAR NEW MORGAN...CEDARVILLE...
TRAPPE...SPRING CITY AROUND 1145 PM...TELFORD...STOWE...SPRING
MOUNT...SOUDERTON AROUND 1150 PM...WYOMISSING HILLS AND WYOMISSING
AROUND 1155 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4112 7534 4001 7530 3997 7595 4011 7595
4014 7590 4019 7598 4059 7603 4064 7600
4074 7578 4084 7594 4091 7600 4101 7575
4105 7578 4110 7577
HAYESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 AM EDT FRI OCT 1 2010
DEZ001-002-MDZ008-012-015-019-020-PAZ067-010500-
CAROLINE MD-CECIL MD-CHESTER PA-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-TALBOT MD-
1207 AM EDT FRI OCT 1 2010
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE...CECIL...
CHESTER...QUEEN ANNE'S...TALBOT AND NEW CASTLE COUNTIES...
AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 17 MILES WEST
OF EASTON TO 7 MILES SOUTHWEST OF EASTON TO 12 MILES SOUTH OF EASTON
TO 25 MILES SOUTH OF EASTON...MOVING NORTH AT 50 MPH. THE SHOWERS
WILL BE NEAR STEVENSVILLE...CHESTER...TRAPPE...GRASONVILLE AROUND
1215 AM...WYE MILLS...SKIPTON...OVERTON...QUEENSTOWN AROUND 1220
AM...ROCK HALL AND WINDYHILL AROUND 1225 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3878 7633 3894 7624 3892 7627 3893 7628
3891 7632 3884 7638 3886 7639 3905 7631
3900 7618 3916 7628 3944 7600 3961 7615
3980 7607 3980 7606 3948 7574 3921 7574
3856 7605
HAYESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 AM EDT FRI OCT 1 2010
NJZ001-007-009-PAZ054-055-062-010515-
CARBON PA-HUNTERDON NJ-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
1220 AM EDT FRI OCT 1 2010
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...HUNTERDON...NORTHAMPTON...CARBON AND MONROE COUNTIES...
AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 4 MILES NORTH OF EASTON...
MOVING NORTH AT 45 MPH. THE SHOWER WILL BE NEAR EAST BANGOR...
BANGOR...ROSETO...PEN ARGYL AROUND 1225 AM...STROUDSBURG...
STORMVILLE...PORTLAND...COLUMBIA AROUND 1230 AM...EAST STROUDSBURG
AND DELAWARE WATER GAP AROUND 1235 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.
LAT...LON 4063 7494 4075 7554 4125 7540 4126 7514
4124 7513 4116 7516 4115 7509 4110 7505
4109 7501 4111 7495 4115 7491 4127 7484
4132 7479 4134 7473
HAYESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 AM EDT FRI OCT 1 2010
DEZ001>003-MDZ008-012-015-019-020-NJZ016-PAZ067-010545-
CAROLINE MD-CECIL MD-CHESTER PA-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
1240 AM EDT FRI OCT 1 2010
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE...CECIL...
SALEM...CHESTER...QUEEN ANNE'S...TALBOT...SUSSEX AND NEW CASTLE
COUNTIES...
AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES NORTH
OF CENTERVILLE TO 15 MILES SOUTHEAST OF EASTON...MOVING NORTHEAST AT
45 MPH. THE SHOWERS WILL BE NEAR CHESTERTOWN...STARKEY CORNER...
HOPE...HARMONY AROUND 1245 AM...MORGNEC...OAKLAND...OAKLAND AROUND
1250 AM...KENNEDYVILLE...CRUMPTON AND AGNER AROUND 1255 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3885 7599 3917 7619 3995 7573 3966 7555
3959 7559 3965 7554 3963 7553 3952 7557
3956 7553 3944 7550 3945 7554 3952 7556
3950 7558 3946 7558 3936 7549 3920 7548
3867 7579 3869 7586 3867 7596
HAYESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1257 AM EDT FRI OCT 1 2010
DEZ002-003-010600-
INLAND SUSSEX DE-KENT DE-
1257 AM EDT FRI OCT 1 2010
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT AND SUSSEX
COUNTIES...
AT 1252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 13 MILES WEST
OF GEORGETOWN TO 6 MILES SOUTH OF SALISBURY...MOVING NORTH AT 45
MPH. THE SHOWERS WILL BE NEAR ANDREWSVILLE...WOODLAND BEACH...
BRIDGEVILLE AROUND 105 AM...GREENWOOD AROUND 110 AM...LAUREL AROUND
115 AM...BLADES...FARMINGTON AROUND 120 AM...HARRINGTON...FELTON
AROUND 125 AM AND HARRINGTON AROUND 140 AM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3847 7571 3855 7572 3876 7572 3923 7545
3970 7561 3966 7555 3963 7558 3965 7554
3948 7531 3933 7535 3939 7545 3936 7549
3932 7543 3922 7538 3845 7556
HAYESThe national radar mosaic for the moment the first event began.
21 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, October 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 264153, 264154, 264155, 264156, 264157, 264158, 264159, 264160, 264161, 264162, 264163, 264164, 264165, 264166, 264167, 264168, 264169, 264170, 264171, 264172, 264173.